| Model Number |
18320 |
| Medical Device Problem Code |
Difficult to Insert (1316)
| Health Effect - Clinical Codes |
Erythema (1840); Hyperglycemia (1905); Pain (1994)
| Date of Event |
09/01/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device has not been returned/received to date.If the device is received, a supplemental report will be submitted with the investigation results.We are unable to determine if any product condition could have contributed to the reported event.No lot release records were reviewed, as the product lot number was not provided.
Event or Problem Description
It was reported by the mothere of the patient that the patient's blood glucose level rose to 300 mg/dl while wearing the pod between 1 and 4 hours.The patient reported being unsure if the cannula was properly seated in the infusion site (leg).It was reported irritation, swelling, pain and redness on the skin.As treatment, a new pod was applied.